Articles

Articles 23 registres trobats  anterior11 - 20següent  anar al registre: La cerca s'ha fet en 0.00 segons. 
11.
15 p, 386.1 KB Upper bounds for the number of zeroes for some Abelian integrals / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider the vector field x′ = −yG(x, y), y′ = xG(x, y), where the set of critical points {G(x, y) = 0} is formed by K straight lines, not passing through the origin and parallel to one or two orthogonal directions. [...]
2012 - 10.1016/j.na.2012.04.033
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 5169-5179  
12.
7 p, 310.9 KB A new Chebyshev family with applications to Abel equations / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that a family of functions defined through some definite integrals forms an extended complete Chebyshev system. The key point of our proof consists of reducing the study of certain Wronskians to the Gram determinants of a suitable set of new functions. [...]
2012 - 10.1016/j.jde.2011.06.010
Journal of Differential Equations, Vol. 252 (2012) , p. 1635-1641  
13.
19 p, 406.0 KB On the Chebyshev property for a new family of functions / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We analyze whether a given set of analytic functions is an Extended Chebyshev system. This family of functions appears studying the number of limit cycles bifurcating from some nonlinear vector field in the plane. [...]
2012 - 10.1016/j.jmaa.2011.09.019
Journal of Mathematical Analysis and Applications, Vol. 387 (2012) , p. 631-644  
14.
11 p, 279.4 KB Limit cycles appearing from the perturbation of a system with a multiple line of critical points / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider the planar ordinary differential equation ˙x = −y(1 − y)m, y˙ = x(1 − y)m, where m is a positive integer number. We study the maximum number of zeroes of the Abelian integral M that controls the limit cycles that bifurcate from the period annulus of the origin when we perturb it with an arbitrary polynomial vector field. [...]
2012 - 10.1016/j.na.2011.08.032
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 278-285  
15.
23 p, 2.0 MB Global phase portraits of some reversible cubic centers with collinear or infinitely many singularities / Caubergh, Magdalena (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the reversible cubic vector fields of the form ˙x = −y + ax2 + bxy + cy2 − y(x2 + y2), y˙ = x + dx2 + exy + fy2 + x(x2 + y2), having simultaneously a center at infinity and at the origin. [...]
2012 - 10.1142/S0218127412502732
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 22 Núm. 11 (2012) , p. 1250273 (20 pages)  
16.
15 p, 344.9 KB Limit cycles bifurcating from a 2-dimensional isochronous torus in R^3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we illustrate the explicit implementation of a method for computing limit cycles which bifurcate from a 2-dimensional isochronous set contained in ℝ3, when we perturb it inside a class of differential systems. [...]
2011 - 10.1515/ans-2011-0208
Advanced Nonlinear Studies, Vol. 11 (2011) , p. 377-389  
17.
40 p, 3.5 MB Global Classification of a class of Cubic Vector Fields whose canonical regions are period annuli / Caubergh, Magdalena (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2011 - 10.1142/S0218127411029501
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 21 Núm. 7 (2011) , p. 1831-1867  
18.
17 p, 354.4 KB Limit cycles bifurcation from isochronous surfaces of revolution in R^3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study the number of limit cycles bifurcating from isochronous surfaces of revolution contained in R3, when we consider polynomial perturbations of arbitrary degree. The method for studying these limit cycles is based in the averaging theory and in the properties of Chebyshev systems. [...]
2011 - 10.1016/j.jmaa.2011.04.009
Journal of Mathematical Analysis and Applications, Vol. 381 (2011) , p. 414-426  
19.
17 p, 352.4 KB Uniqueness of limit cycles for sewing piecewise linear systems / Medrado, Joao Carlos (Universidade Federal de Goiás (Brazil). Instituto de Matemática e Estatística) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper proves the uniqueness of limit cycles for sewing planar piecewise linear systems with two zones separated by a straight line, \Sigma, and only one \Sigma-singularity of monodromic type. The proofs are based in an extension of Rolle’s Theorem for dynamical systems on the plane.
2015 - 10.1016/j.jmaa.2015.05.064
Journal of Mathematical Analysis and Applications, Vol. 431 (2015) , p. 529-544  
20.
34 p, 509.4 KB Cyclicity of a fake saddle inside the quadratic vector fields / de Maesschalck, Peter (Hasselt University (Belgium)) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This paper concerns the study of small-amplitude limit cycles that appear in the phase portrait near an unfolded fake saddle singularity. This degenerate singularity is also known as a impassable grain. [...]
2015 - 10.1016/j.jde.2014.09.024
Journal of Differential Equations, Vol. 258 Núm. 2 (2015) , p. 588-620  

Articles : 23 registres trobats   anterior11 - 20següent  anar al registre:
Vegeu també: autors amb noms similars
40 Torregrosa, Joan
1 Torregrosa, Joan,
6 Torregrosa, Joan 
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.